# SDR YENA20160705638

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 60,411 hours, 21,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON FWD CARGO BAY UNDER FLOOR AREA STR 42L,  ONE INCH FWD OF FRAME 26B.  REMOVED CORROSION, FABRICATED & INSTALLED FABRICATED STRINGER REPAIRS & INSTALLED SHEAR TIE.
